# SDR IPXA2021052669856

- Difficulty date: May 5, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA70792
- Condition: Corroded
- Location: Bs 1900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FLOOR SUPPORT AT STA 1900 & RBL 72 IS CORRODED.REMOVED AND REPLACED CORRODED MAIN CABIN FLOOR SUPPORT BETWEEN STA 1900 - 1921 AT RBL 72 IAW SRM 51-33-01. (MINOR)
